# SDR UPS99229848

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, BS 870 BBL 15 LT SIDE AIR CONDITIONING DOOR SUPPORT WEB STRUCTURE ATTACHED TO LWR END OF BS 870 BLKHD FOUND CRACKED.  WEB REPAIRED IAW B727 SRM 51-40-2.
